# SDR AALA202507021601

- Difficulty date: June 13, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N931NN
- Make and model: Boeing 737823
- Aircraft serial: 33230
- Aircraft time: 35,662 hours, 15,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO RIGHT HAND SIDE AT STA 727B AND RBL 22, BAFFLE CLIP IS CRACKED. REINSTALLED BAFFLE CLIP. PER SRM 51-40-02.
